Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Mar 7, 2014, 10:12 AM EST for Anson County, Stanly County, North Carolina. It took effect at Mar 7, 2014, 3:52 PM EST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2014, 10:12 AM EST (15:12 UTC)
- In effect from
- Mar 7, 2014, 3:52 PM EST
- Expired
- Mar 8, 2014, 3:19 PM EST
- In force
- 23 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anson County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rocky River NC near Norwood (NRWN7). The gauge peaked at 26.79 ft at Mar 7, 2014, 11:00 PM EST.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
319
WGUS42 KRAH 071512
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1012 AM EST FRI MAR 7 2014
...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
RAINFALL OF AROUND 2 INCHES FELL OVER THE ROCKY RIVER BASIN OVERNIGHT INTO
THIS MORNING. AN ADDITIONAL HALF INCH TO ONE INCH IS LIKELY TODAY. THIS RAIN
WILL CAUSE THE RIVER TO RISE RAPIDLY TODAY...AND THE RIVER WILL REACH FLOOD
STAGE LATER THIS AFTERNOON. THE RIVER WILL CREST AROUND 22 FEET TONIGHT...2
FEET ABOVE THE FLOOD STAGE OF 20 FEET...AND FALL BELOW FLOOD STAGE BY SUNRISE
SATURDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-080312-
/O.NEW.KRAH.FL.W.0004.140307T2052Z-140308T2019Z/
/NRWN7.1.ER.140307T2052Z.140308T0000Z.140308T0819Z.NO/
1012 AM EST FRI MAR 7 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR
THE ROCKY RIVER NEAR NORWOOD.
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.5 FEET TONIGHT. THE RIVER WILL
FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
ROCKY RIVER
NORWOOD 20 11.4 FRI 09 AM 17.0 6.1 3.7 3.1 2.8
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
MLM6 follow-up statements
630
WGUS82 KRAH 072131
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
431 PM EST FRI MAR 7 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-080931-
/O.EXT.KRAH.FL.W.0004.000000T0000Z-140308T1945Z/
/NRWN7.1.ER.140307T1922Z.140308T0000Z.140308T0745Z.NO/
431 PM EST FRI MAR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 4:15 PM FRIDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
TONIGHT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
ROCKY RIVER
NORWOOD 20 22.2 FRI 04 PM 15.9 5.3 3.8 3.2 2.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$954
WGUS82 KRAH 080011
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
711 PM EST FRI MAR 7 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-081211-
/O.EXT.KRAH.FL.W.0004.000000T0000Z-140309T1516Z/
/NRWN7.1.ER.140307T1922Z.140309T0200Z.140309T0316Z.NO/
711 PM EST FRI MAR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 7:00 PM FRIDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
ROCKY RIVER
NORWOOD 20 25.0 FRI 07 PM 20.3 5.4 3.9 3.3 2.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
MWS711
WGUS82 KRAH 080348
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-081548-
/O.EXT.KRAH.FL.W.0004.000000T0000Z-140309T0148Z/
/NRWN7.1.ER.140307T1922Z.140308T0400Z.140308T1348Z.NO/
1048 PM EST FRI MAR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 10:30 PM FRIDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET OVERNIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE SATURAY MORNING.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
ROCKY RIVER
NORWOOD 20 26.6 FRI 10 PM 22.1 5.5 3.9 3.3 3.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$494
WGUS82 KRAH 081055
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
555 AM EST SAT MAR 8 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-082255-
/O.CON.KRAH.FL.W.0004.000000T0000Z-140309T0148Z/
/NRWN7.1.ER.140307T1922Z.140308T0400Z.140308T1348Z.NO/
555 AM EST SAT MAR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 5:30 AM SATURDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
ROCKY RIVER
NORWOOD 20 24.3 SAT 05 AM 22.1 5.5 3.9 3.3 3.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$556
WGUS82 KRAH 081413
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 AM EST SAT MAR 8 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
HAW RIVER NEAR BYNUM AFFECTING CHATHAM COUNTY
NEUSE RIVER NEAR CLAYTON AFFECTING JOHNSTON COUNTY
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN. BE SURE TO STAY
AWAY FROM WATER THAT IS RUNNING HIGH AND FLOWING FAST.
&&
NCC037-090213-
/O.EXT.KRAH.FL.W.0005.000000T0000Z-140309T2046Z/
/BYNN7.1.ER.140307T2045Z.140308T0746Z.140309T0846Z.NO/
913 AM EST SAT MAR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE HAW RIVER NEAR BYNUM.
* AT 9:00 AM SATURDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 11.0 FEET...THE RIVER WIDENS UP TO 400 FEET ACROSS. IT
FLOODS PASTURELANDS ON THE RIGHT BANK AND WOODLANDS ON THE LEFT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
HAW RIVER
BYNUM 11 12.6 SAT 09 AM 10.6 8.1 6.9 6.2 5.8
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
BYNUM: 283.31
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$
NCC101-090212-
/O.EXT.KRAH.FL.W.0006.000000T0000Z-140309T0900Z/
/CLYN7.1.ER.140308T0845Z.140308T1131Z.140308T2100Z.NO/
913 AM EST SAT MAR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR CLAYTON.
* AT 9:00 AM SATURDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 9.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
NEUSE RIVER
CLAYTON 9 9.0 SAT 09 AM 8.5 7.2 6.3 5.6 5.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
CLAYTON: 128.41
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$
NCC101-090212-
/O.EXT.KRAH.FL.W.0007.000000T0000Z-140310T2300Z/
/SMFN7.1.ER.140308T0928Z.140309T0000Z.140310T1100Z.NO/
913 AM EST SAT MAR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 8:15 AM SATURDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 16.0 FEET...WATER COVERS THE DIRT ROAD NEXT TO THE WATER
TREATMENT PLANT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
NEUSE RIVER
SMITHFIELD 15 15.5 SAT 08 AM 16.1 15.0 13.8 12.7 12.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
NCC007-167-090212-
/O.EXT.KRAH.FL.W.0004.000000T0000Z-140309T0316Z/
/NRWN7.1.ER.140307T1922Z.140308T0400Z.140308T1516Z.NO/
913 AM EST SAT MAR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 9:00 AM SATURDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING WAS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
ROCKY RIVER
NORWOOD 20 22.3 SAT 09 AM 5.5 3.9 3.3 3.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$130
WGUS82 KRAH 081856
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
156 PM EST SAT MAR 8 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...BE SURE TO STAY AWAY FROM WATER RUNNING HIGH
AND FLOWING FAST.
&&
NCC007-167-081926-
/O.CAN.KRAH.FL.W.0004.000000T0000Z-140309T0316Z/
/NRWN7.1.ER.140307T1922Z.140308T0400Z.140308T1808Z.NO/
156 PM EST SAT MAR 8 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 1:15 PM SATURDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:08 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.5 FEET BY SUNDAY
MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT
OVERFLOW INTO ADJACENT LOWLANDS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
ROCKY RIVER
NORWOOD 20 19.9 SAT 01 PM 5.5 3.9 3.3 2.9 2.7
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Mar 7, 6:50 AM EST, 3 hours 22 minutes earlier.
Area forecast discussion, Mar 7, 6:50 AM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 650 AM EST FRI MAR 7 2014 .SYNOPSIS...AN STRONG STORM SYSTEM OFF THE SOUTHEAST COAST WILL MOVE NORTHEAST ALONG THE COAST TODAY. THIS STORM SYSTEM WILL MOVE AWAY FROM THE AREA TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 340 AM FRIDAY... WINTER STORM WARNINGS AND ADVISORIES WILL CONTINUE THIS MORNING. A WIND ADVISORY WILL BE IN EFFECT UNTIL 6PM. THE CORE OF A STRONG UPPER LOW IS CURRENTLY OVER THE FLORIDA PANHANDLE...WITH ITS ASSOCIATED 1005MB SURFACE LOW DUE EAST OF CHARLESTON PER LATEST REGIONAL SATELLITE AND SURFACE OBS. THE UPPER LOW WILL BEGIN TO LIFT TO THE EAST-NORTHEAST THIS MORNING WHILE THE SURFACE LOW TRACKS SLOWLY ALONG THE NC COAST....PASSING TO THE EAST OF HATTERAS BY 00Z THIS EVENING. THE LARGE PRECIP SHIELD ENCOMPASSING NEARLY ALL OF NC IS BEGINNING TO ERODE A BIT ON THE SOUTHERN EDGE AS THE DRY SLOT PUSHES NORTH. A STRONG FRONTOGENETICALLY DRIVEN BAND OF PRECIP HAS PUSHED NORTH OF I-40....AND WITHIN THIS BAND PRECIP HAS TRANSITIONED FROM FREEZING RAIN TO PERIODS OF MODERATE TO HEAVY SNOW AND SLEET...MAINLY FROM PERSON COUNTY DOWN TO THE TRIAD. A FEW REPORTS HAVE COME IN OVER THE PAST HOUR OR TWO...RANGING FROM 0.5" TO NEAR 2.5" IN PERSON COUNTY. ICE AMOUNTS ARE HARDER TO COME BY...BUT AN ICE SENSOR AT KINT REPORTS TWO TENTHS OF AN INCH. POWER OUTAGES ARE INCREASING VERY QUICKLY...ESPECIALLY ACROSS THE TRIAD...NO DOUBT AIDED BY THE REGULAR WIND GUSTS OF 25-30MPH. WHILE THE PRIMARY PRECIP BAND IS PUSHING NORTH TOWARD THE VA BORDER...THE SPC MESOANALYSIS STILL SHOWS STRONG 850-700MB FGEN DRAPED WEST-EAST ACROSS AREA...WITH STRONG MOISTURE TRANSPORT INTO THE REGION. THE APPROACHING DRY SLOT WILL TEND TO CUT DOWN ON QPF WITH TIME...BUT EXPECT THAT PERIOD OF HEAVIER PRECIP WILL CONTINUE FOR A FEW MORE HOURS. MEANWHILE...IR IMAGERY INDICATES CLOUD TOPS ARE COOLING RAPIDLY OVER WESTERN NC/SC WHICH SUGGESTS THE DEFORMATION BAND IS BEGINNING TO TAKE SHAPE. MODELS BRING THE DEFORMATION BAND WITH AND ADDITIONAL HALF INCH OF QPF DURING THE DAY. THE SURFACE WETBULB FREEZING LINE CURRENTLY STRETCHES FROM LEXINGTON- ASHEBORO-CHAPEL HILL-HENDERSON...AND IS BEGINNING REINFORCED BY A SURGE OF NORTHEASTERLY WINDS AND DRIER AIR OVER THE PIEDMONT OF VIRGINIA. NORTH OF THIS LINE...FREEZING RAIN WILL CONTINUE TO BE THE PRIMARY PTYPE...WITH PERIODS OF SLEET AND SNOW WITH HEAVIER PRECIP BANDS. THE WETBULB TEMPS SHOULD BEGIN TO CREEP UP AFTER SUNRISE WITH A LITTLE WARMING...BUT MAY LINGER ACROSS THE NORTHERN PORTIONS OF THE PIEDMONT FOR A COUPLE ADDITIONAL HOURS. BEYOND 15Z...THERE IS SOME CONCERN THAT SOME DYNAMIC COOLING AND HIGHER PRECIP RATES WITH THE DEFORMATION BAND MAY ERODE THE 1-2C WARM NOSE (06Z KGSO RAOB) AN ALLOW SOME ADDITIONAL SNOW/SLEET THROUGH MIDDAY. WITH SURFACE TEMPS OF 32-34...ADDITIONAL ACCUMULATION WOULD BE LIMITED. CONFIDENCE IN THIS IS LOW...BUT IT WOULD BE MOST LIKELY WITHIN THE WARNING COUNTIES AND WOULD NOT REQUIRE UPGRADING. THE OTHER CONCERN WE HAVE ARE THE STEADY 30-35KT GUSTS IN THE EAST. WHEN COMBINED WITH THE AMOUNT OF RAIN THAT HAS FALLEN/WILL FALL TODAY AND WET SOIL...WE ARE CONCERNED ABOUT ADDITIONAL DOWNED TREES. THERE ARE OF COURSE THOUSANDS OF POWER OUTAGES IN THE WEST DUE TO WIND AND ICING...SO THE EASIEST COURSE OF ACTION IS TO ISSUE A WIND ADVISORY FOR THE ENTIRE CWA. THIS WILL BE IN EFFECT UNTIL 6PM TODAY. TONIGHT...PRECIP PULLS OUT FROM WEST TO EAST AND SHOULD CLEAR THE COASTAL PLAIN BY MIDNIGHT. HIGH PRESSURE BEGINS TO NOSE IN FROM THE SOUTHWEST WITH CLEARING SKIES. GUIDANCE SUGGESTS LOWS WILL DIP TO AROUND THE FREEZING MARK IN THE WEST...SO BLACK ICE IS AT LEAST WORTH NOTING AND CAN BE ADDRESSED LATER. LOWS 30-34. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 230 AM FRIDAY... FOR SAT/SAT NIGHT: THE MID LEVEL TROUGH WILL BE TRACKING WELL OUT OVER THE ATLANTIC BY DAYBREAK SAT... WITH FLAT MID LEVEL RIDGING AND SURFACE HIGH PRESSURE BUILDING OVER THE SOUTHEAST STATES... AND A DRY/STABLE COLUMN. WE MAY SEE SOME SHALLOW LOW STRATUS AT DAYBREAK BUT PLENTIFUL SUNSHINE AND MIXING SHOULD SCOUR OUT ANY LOW CLOUDS BY MID MORNING. SLIGHTLY ABOVE NORMAL THICKNESSES SUPPORT HIGHS FROM 63- 67. THE SPLIT FLOW PERSISTS OVER NOAM THROUGH SAT NIGHT WITH A SHORTWAVE TROUGH CROSSING ONTARIO AND THE NRN GREAT LAKES... WHILE A SOUTHERN STREAM TROUGH HANGS BACK OVER THE SOUTHERN PLAINS INTO NRN MEXICO. THIS APPROACHING SHEAR AXIS WILL BE ACCOMPANIED BY A SURFACE FRONT... AND THESE WILL RESULT IN INCREASING MID CLOUDS SAT NIGHT. EXPECT PARTLY CLOUDY SKIES FOR MUCH OF THE NIGHT... WITH LOWS 40-45. FOR SUN/SUN NIGHT: THE NORTHERN STREAM WAVE WILL MOVE QUICKLY ACROSS THE NORTHEAST/CANADIAN MARITIMES ON SUNDAY WHILE THE SOUTHERN PORTION CONTINUES TO HANG BACK ACROSS TX AND NW MEXICO. THE NAM IS WEAKEST WITH THIS SOUTHERN TROUGH AND HAS TRENDED A BIT MORE PROGRESSIVE THAN THE GFS/ECMWF. PREFER THE SLOWER/STRONGER GFS/ECMWF SOLUTION BASED ON ITS CONSISTENCY AND AGREEMENT OF THE OP EC WITH ITS ENSEMBLE MEAN. THE SURFACE FRONT IS EXPECTED TO PUSH SOUTHWARD TOWARD THE NC/VA LINE (IN LINE WITH THE WEAKENING SHEAR AXIS ALOFT) SUNDAY MORNING BUT THE QUICK PASSAGE OF THE NORTHERN STREAM WAVE OUT OVER THE OPEN NW ATLANTIC SHOULD ALLOW A REBOUNDING OF MID LEVEL HEIGHTS AND SURFACE PRESSURES DURING THE DAY... SUCH THAT WE SHOULD SEE MINIMAL SENSIBLE WEATHER IMPACT FROM THIS GLANCING BLOW OF THE BACKDOOR FRONT... ASIDE FROM A PERIOD OF BROKEN CLOUD COVER. LOW LEVEL FLOW WILL REMAIN DOWNSLOPE OUT OF THE NW. THICKNESSES HOLD A BIT ABOVE NORMAL... SUPPORTING HIGHS FROM 62 NORTH TO 69 SOUTH. EXPECT MOSTLY CLEAR SKIES SUN NIGHT... ALTHOUGH THE POTENTIAL BACKING OF SURFACE WINDS AROUND TO WSW (AS THE GFS INDICATES) MAY BRING IN ENOUGH LOW LEVEL MOISTURE FOR SOME MORNING STRATUS/FOG. LOWS 38-44. -GIH && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 335 AM FRIDAY... FOR MON/TUE: GENERALLY QUIET WITH A FLAT WNW MID LEVEL FLOW AND A W- E ORIENTED SURFACE HIGH PRESSURE AREA SITUATED OVER THE GULF COAST AND SOUTHEAST STATES. THE MID LEVEL LOW OVER NRN MEXICO IS EXPECTED TO OPEN UP AND TRACK EASTWARD TO THE NW GULF MON NIGHT/TUE (PROPELLED BY A DIGGING TROUGH... WHICH SHOULD RAISE HEIGHTS OVER THE CAROLINAS... INSTIGATING A STRENGTHENING SW SURFACE FLOW AND DRAWING IN WARMER AIR. EXPECT A FEW MID/HIGH CLOUDS WITH A PASSING DISTURBANCE JUST TO OUR NNE... BUT OTHERWISE WE SHOULD SEE PLENTY OF CLEAR/MOSTLY SUNNY SKIES. GFS/ECMWF SUGGEST THICKNESSES AROUND 20 M ABOVE NORMAL MON MORNING AND AROUND 30 M ABOVE NORMAL TUE MORNING. WILL FINALLY SEE SOME SPRINGLIKE WEATHER... WITH HIGHS OF 65-70 MON AND 70-75 TUE. LOWS IN THE UPPER 30S TO MID 40S. FOR WED/THU: THE NW GULF WAVE SHOULD CONTINUE TO KICK TO THE ENE WHILE DAMPENING OUT... AS DEEPENING MID LEVEL TROUGHING OVER THE FRONT RANGE AND PLAINS SHIFTS EASTWARD. THE ECMWF REMAINS MUCH DEEPER THAN THE GFS WITH THIS... DIGGING THIS TROUGH WELL INTO THE SRN PLAINS AS IT APPROACHES OUR AREA FROM THE WEST AND PHASES WITH THE NRN STREAM TROUGH OVER THE ERN SEABOARD BY THU. THE GFS HANGS THIS TROUGH BACK OVER THE FOUR CORNERS BUT ALLOWS AMPLIFICATION OF THE NRN STREAM OVER THE NORTHEAST/MIDATLANTIC STATES DURING THIS TIME. BOTH SOLUTIONS BRING A SURFACE LOW WITH ATTENDANT FRONT INTO AND THROUGH NC LATE WED INTO THU... BRINGING INCREASING RAIN CHANCES STARTING WED AND EXTENDING INTO THU... WITH COLDER POST-FRONTAL AIR MOVING IN ON THU. WILL GO WITH A COMPROMISE SOLUTION FOR THE SENSIBLE WEATHER (AS THE DETAILS ARE TOUGH TO RESOLVE AT THIS TIME) BUT LEAN TOWARD THE ECMWF TIMING... WITH SMALL RAIN CHANCES ARRIVING LATE TUE NIGHT STRETCHING THROUGH WED/WED NIGHT... EXITING EARLY THU. EXPECT INCREASED CLOUDS WED... A BIT COOLER BUT CONTINUED FAIRLY MILD... WITH MID-UPPER 60S FOR HIGHS. THICKNESSES SUPPORT HIGHS FALLING BACK INTO THE 50S FOR THU. -GIH && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 655 AM FRIDAY... A STRONG LOW PRESSURE SYSTEM MOVING NORTHEAST ALONG THE COAST IN CONJUNCTION WITH AN AREA OF HIGH PRESSURE NOISING SOUTHWARD INTO THE PIEDMONT WILL CREATE WINDY CONDITIONS THROUGH THE MORNING HOURS ACROSS CENTRAL NC. THE STRONGEST WIND GUSTS (FROM THE NORTHEAST) WILL BE ALONG THE COASTAL PLAIN...SANDHILLS AND EASTERN PIEDMONT WHERE GUSTS UP TO 35KTS WILL OCCUR. FREEZING RAIN MIXED WITH SLEET WILL CONTINUE AT KINT/KGSO THROUGH 14- 15Z BEFORE CHANGING OVER TO PREDOMINATELY RAIN. RAIN MAY MIX WITH SLEET AND SNOW LATE THIS MORNING...THOUGH CONFIDENCE IN THIS IS LOW AT THE MOMENT. ELSEWHERE TO THE EAST...RAIN AND DRIZZLE WILL CONTINUE FOR MOST OF THE DAY...WITH PRECIP ENDING FROM WEST TO EAST ACROSS THE AREA BETWEEN 21Z AND 06Z. CEILINGS WILL REMAIN MOSTLY AT IFR LEVELS...WITH IMPROVEMENT ONLY TO COME THIS EVENING AS OVERNIGHT AS SOME DRIER AIR SPREAD ACROSS THE AREA BEHIND THE DEPARTING LOW PRESSURE. HOWEVER...NEAR SURFACE MISTURE IS NOT EXPECTED TO CHANGE VERY MUCH...AND WITH SIGNIFICANT RAINFALL LAST EVENING AND TODAY...THERE IS THE POTENTIAL FOR FOG TO DEVELOP LATE TONIGHT. OUTLOOK... VFR CONDITIONS SHOULD PREVAIL SATURDAY INTO EARLY NEXT WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL NOON EST TODAY FOR NCZ007-021>023- 038. WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NCZ008>010- 024-025-039-040-073-074. && SYNOPSIS...SMITH NEAR TERM...SMITH SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...SMITH
Hazardous weather outlook, Mar 7, 4:39 AM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 439 AM EST FRI MAR 7 2014 NCZ011-026>028-041>043-075>078-083>086-088-089-080945- HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-MOORE-LEE- HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 439 AM EST FRI MAR 7 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TODAY... INCLUDING SNOW AND ICE ACCUMULATION... SIGNIFICANT PRECIPITATION TOTALS... AND WIND GUSTS. NCZ008>010-025-040-073-074-080945- GRANVILLE-VANCE-WARREN-DURHAM-CHATHAM-STANLY-MONTGOMERY- 439 AM EST FRI MAR 7 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TODAY... INCLUDING SNOW AND ICE ACCUMULATION... SIGNIFICANT PRECIPITATION TOTALS... AND WIND GUSTS. NCZ007-021>024-038-039-080945- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH- 439 AM EST FRI MAR 7 2014 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TODAY... INCLUDING SNOW AND ICE ACCUMULATION... SIGNIFICANT PRECIPITATION TOTALS... AND WIND GUSTS.
In the hours before
Local storm report, Mar 7, 8:10 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
810 AM EST FRI MAR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FREEZING RAIN WARRENTON 36.40N 78.16W
03/07/2014 E0.00 INCH WARREN NC DEPT OF HIGHWAYS
VERY LITTLE ICING. SOME GLAZING ON ROADS RESULTED IN
BLACK ICE LIKE CONDITIONS EARLIER IN SPOTS. VERY LITTLE
OR NO ACCUMULATION OF ICE OR SLEET.
&&
EVENT NUMBER RAH1401123
DJFLocal storm report, Mar 7, 8:14 AM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
814 AM EST FRI MAR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FREEZING RAIN OXFORD 36.31N 78.59W
03/07/2014 E0.25 INCH GRANVILLE NC POST OFFICE
TREES AND POWER LINES DOWN.
&&
EVENT NUMBER RAH1401124
GIHLocal storm report, Mar 7, 9:11 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
911 AM EST FRI MAR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FREEZING RAIN 2 SE GORDONTOWN 35.73N 80.10W
03/07/2014 E0.25 INCH DAVIDSON NC FIRE DEPT/RESCUE
NUMEROUS TREES DOWN
&&
EVENT NUMBER RAH1401125
TCCLocal storm report, Mar 7, 9:15 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
915 AM EST FRI MAR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FREEZING RAIN BURLINGTON 36.08N 79.45W
03/07/2014 E0.30 INCH ALAMANCE NC SOCIAL MEDIA
0845 AM SLEET BURLINGTON 36.08N 79.45W
03/07/2014 E0.5 INCH ALAMANCE NC SOCIAL MEDIA
&&
EVENT NUMBER RAH1401126
EVENT NUMBER RAH1401127
DJFSpecial weather statement, Mar 7, 9:17 AM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
917 AM EST FRI MAR 7 2014
NCZ007-008-021>025-038>040-071500-
PERSON-GUILFORD-RANDOLPH-GRANVILLE-ORANGE-FORSYTH-CHATHAM-ALAMANCE-
DAVIDSON-DURHAM-
917 AM EST FRI MAR 7 2014
...LOCALLY HEAVY SNOW POSSIBLE THIS MORNING...
AT 915 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY PRECIPITATION DEVELOPING ALONG A LINE EXTENDING EAST NORTHEAST
FROM LEXINGTON TO GREENSBORO...BURLINGTON...AND ROXBORO. A
CHANGEOVER FROM RAIN OR FREEZING RAIN TO HEAVY WET SNOW WILL BE
POSSIBLE WITHIN THIS HEAVY BAND OF PRECIPITATION AS IT PERSISTS
ALONG AND NORTH OF THE INTERSTATE 85 CORRIDOR THROUGH NOON.
RESIDENTS IN OR NEAR THE FOLLOWING LOCATIONS WILL HAVE THE BEST
CHANCE FOR HEAVY WET SNOW ACCUMULATION...LEXINGTON...WINSTON-
SALEM...HIGH POINT...GREENSBORO...BURLINGTON...UNION RIDGE...
CARR...BUSHY FORK...ROUGEMONT...AND ROXBORO.
A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON FOR DAVIDSON...
RANDOLPH...FORSYTH...GUILFORD...ALAMANCE...ORANGE...AND PERSON
COUNTIES.
LAT...LON 3609 7871 3566 7956 3552 7957 3550 8014
3568 8033 3572 8033 3574 8046 3582 8047
3584 8040 3587 8039 3589 8037 3626 8036
3624 7916 3654 7913 3654 7849
TIME...MOT...LOC 1355Z 191DEG 1KT 3647 7884 3570 8003
VINCENTLocal storm report, Mar 7, 9:21 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
921 AM EST FRI MAR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN 3 SSW WINSTON-SALEM 36.06N 80.29W
03/07/2014 E0.40 INCH FORSYTH NC TRAINED SPOTTER
2 SLEET AND SNOW DEPTH ON GROUND
&&
EVENT NUMBER RAH1401133
TCCThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:21 AM EST | Wind Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 8 hr |
| Mar 7, 6:39 AM EST | Areal Flood Advisory | RAH | Chatham, Davidson, Lee, Montgomery, Moore, Randolph and 1 more | 5 hr |
| Mar 7, 7:11 AM EST | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Franklin and 11 more | 6 hr |
| Mar 7, 9:17 AM EST | Special Weather Statement | RAH | Alamance, Davidson, Durham, Forsyth, Granville, Guilford and 3 more | 43 min |
| Mar 7, 12:05 PM EST | Areal Flood Warning | RAH | Alamance, Anson, Chatham, Davidson, Durham, Forsyth and 12 more | 6 hr |
| Mar 7, 12:36 PM EST | River Flood Warning | RAH | Chatham | 44 hr |
| Mar 7, 2:45 PM EST | Winter Weather Advisory | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Granville and 5 more | 18 hr |
| Mar 7, 3:26 PM EST | River Flood Warning | RAH | Johnston | 38 hr |
| Mar 7, 3:30 PM EST | River Flood Warning | RAH | Johnston | 61 hr |
| Mar 7, 5:06 PM EST | River Flood Warning | RAH | Alamance | 40 hr |
| Mar 7, 6:34 PM EST | River Flood Warning | RAH | Chatham, Lee | 33 hr |
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.